Rendiconti del Circolo Matematico di Palermo

, Volume 48, Issue 3, pp 537–540

A characterization of the Clifford Torus

Authors

    • IMECC-UNICAMPUniversidade Estadual de Campinas
  • Aldir Brasil Junior
    • Departamento de MatemáticaUniversidade Federal do Ceará
  • J. A. Delgado
    • Departamento de MatemáticaUniversidade Federal do Ceará
Article

DOI: 10.1007/BF02844342

Cite this article as:
Guadalupe, I., Junior, A.B. & Delgado, J.A. Rend. Circ. Mat. Palermo (1999) 48: 537. doi:10.1007/BF02844342
  • 103 Views

Abstract

In this paper we give a characterization of the Clifford Torus among the minimal hypersulfaces with constant scalar of curvature immersed in (n+1)-dimensional sphere in terms of its index.

Copyright information

© Springer 1999